# SDR UALA2011112706493

- Difficulty date: November 23, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 61,110 hours, 21,645 cycles
- Engine: Pwa PW2037
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR INTERNAL SKIN HAS A CRACK 9 INCHES FROM FWD EDGE OF DOOR.  MAJOR REPAIR ACCOMPLISHED.  BLENDED OUT DAMAGE PER SRM AND FOUND TO BE OUT OF LIMITS.  FORMED REPAIR DOUBLER AND SHIM AND INSTALLED PER SRM ON NON ROUTINE 2 7569.
